# SDR DALA2024031903490

- Difficulty date: March 15, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 112,532 hours, 16,729 cycles
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: UNKNOWN
- Condition: Odor
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 0195 -ATB- DUE TO ODOR DETECTED IN COCKPIT AND FORWARD GALLEY. CORRECTIVE ACTION: REPLACED AUDIO ACCESSORY UNIT. (5777828)
